# SDR CALA2015031793430

- Difficulty date: March 12, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 96,145 hours, 15,100 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN EMER EXIT SIGNS INOPERATIVE AT BOTH LT OVERWING EXIT DOORS.  REPLACED BATTERY EXIT SIGNS.  OPERATIONS CHECKED NORMAL.
